Anyone takeing xanix have any heartburn (gerd) or burning stomach. I've been on xanix for about 5 months now and now i'm haveing a lot of heartburn and burning stomach. I get gerd to it seams i'm always burping up the food i just ate or the vitamins. I've tried malox, mylanta, zantac,tums and nothing seams to help. any suggestions out there as to what else you can take with xanix that might help. I can't quit eating but maybe it's the vitamins. Doctor doesn't return my call with any answers. If this keeps geting worse and i can't get through to the doctor i'll end up in the ER for something and i definately don't want to do this. Don't you just love HMO.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...